... and no bad effects. Late in 2014 I started to have very vivid dreams and my hands and especially my thumbs would be numb in the morning. Then I developed splits and fissures just on my thumbs which were very painful. I thought maybe the DW liquid? So I wore gloves. Didn't help. Started to eliminate my other meds. Nothing changed. Happened to find an old prescription bottle with Sandoz as the manufacturer. Currently, my atenolol is manufactured by Avkare. Could the formulation be different and causing my thumbs to bleed, and split and never heal?
There should be no difference between manufacturers of any FDA approved drug, however you should discuss this reaction with your Rx immediately! WARNING: You mentioned you eliminated taking your other prescribed meds, this can be dangerous and is not recommended as a source for diagnosis. Contact your prescribing doc as soon as possible!
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2011 • 1 answer
Posted 16 Mar 2012 • 2 answers
Posted 29 Dec 2012 • 1 answer
High Blood Pressure - I have been taking Atenolol for about 9 years, changing dosage at times due to
Posted 1 Apr 2013 • 2 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers